| Model Number |
M00545940 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of balloon detached.Imdrf impact code f2301 is being used to capture the reportable event of additional device required.
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the balloon broke off inside patient's bile duct.It was reported that the broken balloon was successfully retrieved using an unknown device.There were no patient complications reported as a result of this event.